A new approach to subband adaptive filtering

Pradham, S. Sandeep ; Reddy, V. U. (1999) A new approach to subband adaptive filtering IEEE Transactions on Signal Processing, 47 (3). 655 - 664. ISSN 1053-587X

Full text not available from this repository.

Official URL: http://ieeexplore.ieee.org/xpl/freeabs_all.jsp?arn...

Related URL: http://dx.doi.org/10.1109/78.747773


Subband adaptive filtering has attracted much attention lately. In this paper, we propose a new structure and a new formulation for adapting the filter coefficients. This structure is based on polyphase decomposition of the filter to be adapted and is independent of the type of filter banks used in the subband decomposition. The new formulation yields improved convergence rate when the LMS algorithm is used for coefficient adaptation. As we increase the number of bands in the filter, the convergence rate increases and approaches the rate that can be obtained with a flat input spectrum. The computational complexity of the proposed scheme is nearly the same as that of the fullband approach. Simulation results are included to demonstrate the efficacy of the new approach.

Item Type:Article
Source:Copyright of this article belongs to IEEE.
ID Code:45195
Deposited On:25 Jun 2011 09:51
Last Modified:25 Jun 2011 09:51

Repository Staff Only: item control page